# SDR IPXA10M60277

- Difficulty date: May 24, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 68,643 hours, 13,238 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0788501
- Condition: Corroded
- Location: Bs 481 Lbl 46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, UPON REMOVAL OF MYLAR AND MOONMAT AT COURIER AREA FOUND CORROSION ON FLOOR PANEL FWD OF RCB LBL 46.5.  GAINED ACCESS, REMOVED CORROSION, REPAIRED FLOOR PANEL REF STASA EA NR 011-5320-01-A2342 REV IR AND UPS EO MD11-5310-38019-A, RESTORED AREA.
